2 doctors weighed in:
What problems can occur when someone gets carbocaine?
2 doctors weighed in

Dr. Benjamin Nguyen
Anesthesiology
1 doctor agrees
In brief: Few
Carbocaine is an amide local anesthetic.
It's side effects are similar to any amide local anesthetic which can include allergic reactions, nerve injury, and toxicity if overdosed. Sign and symptoms of high levels include ringing in the ears, numbness of the lips, metallic taste in the mouth, confusion, loss of consciousness, heart arrhythmias, or cardiac arrest.

In brief: Few
Carbocaine is an amide local anesthetic.
It's side effects are similar to any amide local anesthetic which can include allergic reactions, nerve injury, and toxicity if overdosed. Sign and symptoms of high levels include ringing in the ears, numbness of the lips, metallic taste in the mouth, confusion, loss of consciousness, heart arrhythmias, or cardiac arrest.
Dr. Benjamin Nguyen
Dr. Benjamin Nguyen
Thank
Read more answers from doctors